Alert archive / Nebraska / Wind Advisories in 2013

Wind Advisory 11, NWS North Platte, NE

May 30, 201321 counties in Nebraska

NWS North Platte, NE issued this wind advisory at May 30, 2013, 8:31 PM MDT for 21 counties in Nebraska. It took effect at May 31, 2013, 9:00 AM MDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
May 30, 2013, 8:31 PM MDT (02:31 UTC)
In effect from
May 31, 2013, 9:00 AM MDT
Expired
May 31, 2013, 9:00 PM MDT
In force
12 hr
Issued by
NWS North Platte, NE
All 21 counties

Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Deuel County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 7 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.5 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 86 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
86 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
2966 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

769 
WWUS73 KLBF 310231
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
931 PM CDT THU MAY 30 2013

...STRONG WEST WINDS OVER PORTIONS OF WESTERN AND NORTH CENTRAL
NEBRASKA FRIDAY...

.A TIGHT PRESSURE GRADIENT OVER NORTH CENTRAL NEBRASKA WILL CAUSE
STRONG WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH LATE
FRIDAY MORNING THROUGH EARLY FRIDAY EVENING.

NEZ004>006-008-009-022>026-035-056-057-094-311045-
/O.NEW.KLBF.WI.Y.0011.130531T1500Z-130601T0100Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-GARDEN-GRANT-HOOKER-
THOMAS-BLAINE-ARTHUR-DEUEL-KEITH-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...AINSWORTH...BASSETT...OSHKOSH...HYANNIS...MULLEN...
THEDFORD...DUNNING...ARTHUR...CHAPPELL...BIG SPRINGS...OGALLALA...
CODY...MERRIMAN...KILGORE
931 PM CDT THU MAY 30 2013 /831 PM MDT THU MAY 30 2013/

...WIND ADVISORY IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 8 PM CDT
/7 PM MDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 8 PM
CDT /7 PM MDT/ FRIDAY. 

* TIMING: LATE FRIDAY MORNING THROUGH EARLY FRIDAY EVENING.

* WINDS: WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS: STRONG CROSS WINDS WILL MAKE TRAVEL HAZARDOUS FOR HIGH
  PROFILE VEHICLES AND TRAILERS...ESPECIALLY ON NORTH TO SOUTH
  ROADS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ROBERG
4 follow-up statements
059 
WWUS73 KLBF 310833
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
333 AM CDT FRI MAY 31 2013

...STRONG WEST WINDS LIKELY OVER PORTIONS OF WESTERN AND NORTH CENTRAL
NEBRASKA FRIDAY...

.A TIGHT PRESSURE GRADIENT OVER NORTH CENTRAL NEBRASKA WILL CAUSE
STRONG WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH LATE
FRIDAY MORNING THROUGH EARLY FRIDAY EVENING.

NEZ007-010-027>029-036-312030-
/O.EXB.KLBF.WI.Y.0011.130531T1500Z-130601T0300Z/
BOYD-HOLT-LOUP-GARFIELD-WHEELER-MCPHERSON-
INCLUDING THE CITIES OF...SPENCER...ONEILL...TAYLOR...BURWELL...
BARTLETT...TRYON
333 AM CDT FRI MAY 31 2013

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM
CDT THIS EVENING. 

* TIMING: LATE FRIDAY MORNING THROUGH EARLY FRIDAY EVENING.

* WINDS: WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS: STRONG CROSS WINDS WILL MAKE TRAVEL HAZARDOUS FOR 
  HIGH PROFILE VEHICLES AND TRAILERS...ESPECIALLY ON NORTH TO 
  SOUTH ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NEZ004>006-008-009-022>026-035-056-057-094-312030-
/O.EXT.KLBF.WI.Y.0011.130531T1500Z-130601T0300Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-GARDEN-GRANT-HOOKER-
THOMAS-BLAINE-ARTHUR-DEUEL-KEITH-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...AINSWORTH...BASSETT...OSHKOSH...HYANNIS...MULLEN...
THEDFORD...DUNNING...ARTHUR...CHAPPELL...BIG SPRINGS...OGALLALA...
CODY...MERRIMAN...KILGORE
333 AM CDT FRI MAY 31 2013 /233 AM MDT FRI MAY 31 2013/

...WIND ADVISORY NOW IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS
MORNING TO 10 PM CDT /9 PM MDT/ THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS
MORNING TO 10 PM CDT /9 PM MDT/ THIS EVENING. 

* TIMING: LATE FRIDAY MORNING THROUGH EARLY FRIDAY EVENING.

* WINDS: WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS: STRONG CROSS WINDS WILL MAKE TRAVEL HAZARDOUS FOR 
  HIGH PROFILE VEHICLES AND TRAILERS...ESPECIALLY ON NORTH TO 
  SOUTH ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CLB
296 
WWUS73 KLBF 311518
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1018 AM CDT FRI MAY 31 2013

...STRONG WEST WINDS LIKELY OVER PORTIONS OF SOUTHWEST...WESTERN
AND NORTH CENTRAL NEBRASKA FRIDAY...

.A TIGHT PRESSURE GRADIENT OVER WESTERN AND NORTH CENTRAL
NEBRASKA WILL CAUSE STRONG WEST WINDS OF 25 TO 35 MPH WITH GUSTS
UP TO 45 MPH LATE FRIDAY MORNING THROUGH EARLY FRIDAY EVENING.

NEZ058-069-312330-
/O.EXA.KLBF.WI.Y.0011.000000T0000Z-130601T0300Z/
PERKINS-CHASE-
INCLUDING THE CITIES OF...GRANT...IMPERIAL
918 AM MDT FRI MAY 31 2013

...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* TIMING: LATE FRIDAY MORNING THROUGH EARLY FRIDAY EVENING.

* WINDS: WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS: STRONG CROSS WINDS WILL MAKE TRAVEL HAZARDOUS FOR 
  HIGH PROFILE VEHICLES AND TRAILERS...ESPECIALLY ON NORTH TO 
  SOUTH ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NEZ004>010-022>029-035-036-056-057-094-312330-
/O.CON.KLBF.WI.Y.0011.000000T0000Z-130601T0300Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
DEUEL-KEITH-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...CHAPPELL...BIG SPRINGS...OGALLALA...
CODY...MERRIMAN...KILGORE
1018 AM CDT FRI MAY 31 2013 /918 AM MDT FRI MAY 31 2013/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS
EVENING. 

* TIMING: LATE FRIDAY MORNING THROUGH EARLY FRIDAY EVENING.

* WINDS: WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS: STRONG CROSS WINDS WILL MAKE TRAVEL HAZARDOUS FOR 
  HIGH PROFILE VEHICLES AND TRAILERS...ESPECIALLY ON NORTH TO 
  SOUTH ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JACOBS
127 
WWUS73 KLBF 312327
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
627 PM CDT FRI MAY 31 2013

...STRONG WEST TO NORTHWEST WINDS TO CONTINUE OVER PORTIONS OF
SOUTHWEST...WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING...

.A TIGHT PRESSURE GRADIENT OVER WESTERN AND NORTH CENTRAL
NEBRASKA WILL CAUSE STRONG WEST TO NORTHWEST WINDS OF 25 TO 35
MPH WITH GUSTS UP TO 45 MPH THROUGH EARLY THIS EVENING.

NEZ004>010-022>029-035-036-056>058-069-094-010300-
/O.CON.KLBF.WI.Y.0011.000000T0000Z-130601T0300Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
DEUEL-KEITH-PERKINS-CHASE-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...CHAPPELL...BIG SPRINGS...OGALLALA...
GRANT...IMPERIAL...CODY...MERRIMAN...KILGORE
627 PM CDT FRI MAY 31 2013 /527 PM MDT FRI MAY 31 2013/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS
EVENING. 

* TIMING: THROUGH EARLY THIS EVENING.

* WINDS: WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO
  45 MPH.

* IMPACTS: STRONG CROSS WINDS WILL MAKE TRAVEL HAZARDOUS FOR 
  HIGH PROFILE VEHICLES AND TRAILERS...ESPECIALLY ON NORTH TO 
  SOUTH ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

KAR
840 
WWUS73 KLBF 010311
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1011 PM CDT FRI MAY 31 2013

NEZ004>010-022>029-035-036-056>058-069-094-010415-
/O.EXP.KLBF.WI.Y.0011.000000T0000Z-130601T0300Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
DEUEL-KEITH-PERKINS-CHASE-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...CHAPPELL...BIG SPRINGS...OGALLALA...
GRANT...IMPERIAL...CODY...MERRIMAN...KILGORE
1011 PM CDT FRI MAY 31 2013 /911 PM MDT FRI MAY 31 2013/

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

NORTHWEST WINDS HAVE DIMINISHED SOMEWHAT TO BELOW ADVISORY LEVELS.
NORTHWEST WINDS OF 20 TO 35 MPH CAN BE EXPECT AT TIMES TONIGHT
ACROSS WESTERN AND NORTH CENTRAL NEBRASKA.

$$

KAR

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at May 30, 6:24 PM MDT, 2 hours 7 minutes earlier.

Area forecast discussion, May 30, 6:24 PM MDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
724 PM CDT THU MAY 30 2013

.SYNOPSIS...
ISSUED AT 347 PM CDT THU MAY 30 2013

AT 20Z...ANALYSIS OF THE MSL DATA SHOWED LOW PRESSURE CENTERED OVER
NORTHWEST SOUTH DAKOTA. THAT FEATURE APPEARED TO BE RELATED WITH A
POTENTIAL VORTICITY ANOMALY NEARLY DIRECTLY OVER IT. FROM THAT LOW A
SURFACE BOUNDARY STRETCHED ACROSS NORTHWEST NEBRASKA TO EASTERN
WYOMING. A BAND OF CUMULUS CLOUDS IN VISIBLE IMAGERY WAS DEVELOPING
ON THAT BOUNDARY. ANOTHER LINE OF CUMULUS CLOUDS WAS FORMING ACROSS
SOUTHWEST NEBRASKA TO NORTHEAST COLORADO. RADAR AND LIGHTNING
DETECTION SHOWED THUNDERSTORMS DEVELOPING ALONG THOSE
BOUNDARIES.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 347 PM CDT THU MAY 30 2013

UPPER LEVEL LOW PRESSURE SYSTEM WILL SLOWLY MIGRATE EAST ACROSS
SOUTH DAKOTA TONIGHT INTO FRIDAY. SCATTERED SHOWERS AND
THUNDERSTORMS ARE POSSIBLE THIS EVENING AS COLD AIR ALOFT ROTATES
ACROSS THE AREA. THESE SHOULD DIMINISH WITH THE LOSS OF DAYTIME
HEATING...BUT THEN REDEVELOP ONCE AGAIN FRIDAY AFTERNOON. OTHERWISE
AS MOISTURE INCREASES IN LOWER TO MID LEVELS OF THE ATMOSPHERE
FRIDAY...AN INCREASE IN CLOUDINESS WILL BE OBSERVED. IN FACT SKIES
SHOULD BECOME COMPLETELY OVERCAST BY FRIDAY AFTERNOON ACROSS NORTH
CENTRAL NEBRASKA...WITH PARTLY SUNNY SKIES FARTHER SOUTH. COOL
WEATHER IS ALSO IN STORE...WITH HIGHS ONLY IN THE UPPER 50S ACROSS
NORTHWEST NEBRASKA. LOWER 70S ARE EXPECTED WITH MORE SUNSHINE ACROSS
SOUTHWEST INTO CENTRAL NEBRASKA.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 347 PM CDT THU MAY 30 2013

AS THE NORTHERN PLAINS STORM SYSTEM MOVES OUT OF THE DAKOTAS AND
TOWARD THE UPPER MISSISSIPPI VALLEY...A FRONT PIVOTS THROUGH
NEBRASKA FRIDAY NIGHT AND SATURDAY. AS IT DOES...THERE IS ENOUGH
LIFT INDICATED FOR PRECIPITATION TO DEVELOP FRIDAY NIGHT TO EARLY
SATURDAY. BECAUSE THE AIR IS FAIRLY STABLE...THUNDERSTORMS ARE
UNLIKELY OVER MOST OF WESTERN NEBRASKA. THERE IS MARGINAL
INSTABILITY IN EASTERN NEBRASKA...AND THAT MAY BE SUFFICIENT FOR
ISOLATED EMBEDDED THUNDERSTORMS IN NORTHEAST NEBRASKA. THEN...A COOL
DRY AIRMASS WILL BRING SOME UNSEASONABLY COOL TEMPERATURES TO
WESTERN AND NORTH CENTRAL NEBRASKA SATURDAY NIGHT WITH THE LOWEST
TEMPERATURES EXPECTED IN THE NEBRASKA PANHANDLE.

WITH A TROUGH FORMING IN THE LEE OF THE MOUNTAINS ONCE AGAIN...
RETURN FLOW FROM THE SOUTHERN HIGH PLAINS IS LIKELY SUNDAY NIGHT
THROUGH MONDAY. THIS WILL HAVE MOISTURE IN PLACE FOR AN ACTIVE
PERIOD TO RETURN MONDAY NIGHT THROUGH TUESDAY NIGHT AS A STORM
SYSTEM CROSSES THE CENTRAL PLAINS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 723 PM CDT THU MAY 30 2013

GUSTY WEST SFC WINDS TO 25 KT TONIGHT AND 35KT AFTER 15Z FRIDAY
WILL CONTINUE AT KVTN...AS A LARGE LOW PRESSURE SYSTEM MOVES
SLOWLY EAST ACROSS SD. A FEW SCT SHWRS ARE ALSO POSSIBLE FRIDAY
AFTERNOON. AT KLBF...LIGHT NORTHWEST WINDS TONIGHT WILL INCREASE
TO WEST 15G25KT AFTER 15Z FRIDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...SPRINGER
SHORT TERM...TAYLOR
LONG TERM...SPRINGER
AVIATION...ROBERG
Hazardous weather outlook, May 30, 3:44 PM MDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
444 PM CDT THU MAY 30 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-312145-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
444 PM CDT THU MAY 30 2013 /344 PM MDT THU MAY 30 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING IN
WESTERN AND NORTH CENTRAL NEBRASKA. WEAK FRONTS WILL BE THE FOCUS
OF SHOWER AND THUNDERSTORM DEVELOPMENT IN NORTHERN AND SOUTHWEST
NEBRASKA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE AGAIN EXPECTED MONDAY EVENING THROUGH WEDNESDAY
NIGHT AS A FRONT MAKES ITS WAY ACROSS NEBRASKA. AT THIS TIME...
SEVERE THUNDERSTORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

JRS

In the hours before

Special weather statement, May 30, 7:31 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
831 PM CDT THU MAY 30 2013

NEZ029-310200-
WHEELER NE-
831 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER COUNTY UNTIL 900 PM
CDT...

AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BARTLETT...OR 28 MILES EAST OF BURWELL...
MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BARTLETT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

ROBERG

Nearby

Wind Advisories in Nebraska, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.